# SDR VNAA20250529030

- Difficulty date: April 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: PL6705742577
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANISTER WELDED NO. 3 IN WS 148.01 AT INTERNAL LH MAIN FUEL TANK.   CRACK ON CANISTER WELDED NO. 3 IN WS 148.01 AT INTERNAL LH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV. - -
